Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Pain behind the eyes. Taking mucinex and antibiotics. Need stronger medication

Severe pain above and. Behind my eyes worse when cough just completed round of antibiotics . And also taking 1200 mg mucinex there was alot of drainage during. The first couple days of antibiotics. The last two days drainage was brown like coca-cola liquid spilling from nose after a large brown yellow clump of sticky goo was blown from my nose. NOW there is no drainage from nose very little coming down throat no color to this drainage, I am looking for another doctor but I would like to know what I am dealing with because the pain is not responding to any Otc pain fever reducer taking two SevenFifty hydrocodine pills only knocks the edge off
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

Pain behind the eye with a known history of nasal congestion and discharge is most likely to be due to sinusitis. It is very unlikely to be related to any ocular cause. Many a times the sinusitis could be viral ( self limiting), allergic ( responds well to anti-allergy medicines) or bacterial ( responds well to antibiotics). At this stage it would be very difficult to tell which one of these is the one you have. As you have tried a course of antibiotics already, there is a possibility that the oraganism is resistent to it . Since the secretions have reduced, chances are that you are already recovering from the sinusitis. The pain could be due to some amount of inflammation and congestion of the sinuses. You can try doing steam inhalation before going to bed every night along with anti allergy medicines suggested by your doctor.

Thank you and best wishes.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor